Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Sunday, June 10, 2007

Losing Lamictal Ain't Pretty

I'm still struggling with the emotional turmoil of losing my mood stabilizer. I just don't have much to say; I can't focus well enough to even write a full sentence conveying what I want to say, so I am just not saying anything. I'm angry and frustrated and tired, none of which changes anything at all. There's no point in talking about the unfairness; it is unfair but saying that does not change anything. Plus nobody promises us fairness in life. I'm fighting all kinds of off-the-wall thinking that I know is from the assault to my brain, but which still is hard to handle. I very much want to impulsively quit my job because I'm frustrated with it, and yet I know that's my thinking being bizarre. Then my thinking will change and I'll consider how little I want to live, and how I feel about facing 40, 50, or 60 more years of this illness. I vacillate between wanting to scream, to cry, to laugh, and to hide where nobody can find me.

Such is the joy of needing meds......

2 comments:

Sarah said...

Such is the joy. You can do this, though. You are strong and will make it 40, 50, or 60 more years. Maybe in the next four they'll find a CURE for us crazies.

<3

Emilija said...

I know you are hurting, but what you are feeling is temporary. I know, people tell me that every depression I have, and I don't believe it. I have looked through your med list, and you are definately not out of options. There is also ECT, if it comes to that. I just saw a study which showed that lithium after ECT did a pretty good job preventing relapses. (It didn't in my case, but then I don't respond normally to many mood stabilizers.)